# SDR SWAA2025031298596

- Difficulty date: February 21, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,722 hours, 42,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED; TARGET ATTACH ANGLE IS RUBBING; THIS INDICATES THE DOOR IS SAGGING AND NEEDS TO BE RIG CHECKED. <[01] PERFORMED FED ADJUSTMENT IAW AMM 52-11-00-820-801. TOOL USED ID: ATS2845 S/N: R17282 DUE: 12/2025. FED; TARGET ANGLE WAS REPLACED ON FAULT TTG8Q00YVMXT; [02] VERIFIED.
